Zapiski Nauchnykh Seminarov LOMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1971, Volume 22, Pages 8–27 (Mi znsl2430)  

This article is cited in 3 scientific papers (total in 3 papers)

On the factorization of analytic functions with the derivative in $H^p$

S. A. Vinogradov, N. A. Shirokov


Full text: PDF file (716 kB)

Bibliographic databases:

Citation: S. A. Vinogradov, N. A. Shirokov, “On the factorization of analytic functions with the derivative in $H^p$”, Investigations on linear operators and function theory. Part II, Zap. Nauchn. Sem. LOMI, 22, "Nauka", Leningrad. Otdel., Leningrad, 1971, 8–27

Citation in format AMSBIB
\Bibitem{VinShi71}
\by S.~A.~Vinogradov, N.~A.~Shirokov
\paper On the factorization of analytic functions with the derivative in~$H^p$
\inbook Investigations on linear operators and function theory. Part~II
\serial Zap. Nauchn. Sem. LOMI
\yr 1971
\vol 22
\pages 8--27
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl2430}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=299800}
\zmath{https://zbmath.org/?q=an:0271.30033}


Linking options:
  • http://mi.mathnet.ru/eng/znsl2430
  • http://mi.mathnet.ru/eng/znsl/v22/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. A. Shamoyan, “One class of toeplitz operators connected with the divisibility of analytic functions”, Funct. Anal. Appl., 13:1 (1979), 70–71  mathnet  crossref  mathscinet  zmath
    2. F. A. Shamoyan, “A boundedness criterion for Toeplitz operators in weighted Sobolev spaces of holomorphic functions on the polydisk”, Siberian Math. J., 53:3 (2012), 554–572  mathnet  crossref  mathscinet  isi
    3. N. A. Shirokov, “Vnutrennie mnozhiteli analiticheskikh funktsii peremennoi gladkosti v zamknutom kruge”, Algebra i analiz, 32:5 (2020), 145–181  mathnet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:150
    Full text:84

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022